International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 110 | Views: 188

Research Paper | Mathematics | Iraq | Volume 6 Issue 4, April 2017 | Rating: 6.1 / 10


Spectral Properties of Fuzzy Compact Linear Operator on Fuzzy Normed Spaces

Noori F. Al-Mayahi [3] | Abbas M. Abbas [2]


Abstract: In this paper we give some definitions and spectral properties of fuzzy compact linear operator on fuzzy normed spaces also we introduce definitions compact in fuzzy normed spaces and fuzzy compact linear operator on fuzzy normed spaces and we prove theorms related to compact in fuzzy normed fuzzy compact linear operator on fuzzy normed spaces. For this purpose we shall use the operator T- I on fuzzy normed spaces and is value spectral and show relationship to fuzzy compact linear operator on fuzzy normed spaces and operator T- I on fuzzy normed spaces and is value spectral


Keywords: fuzzy normed space, set fuzzy bounded, fuzzy compact operator, spectral properties of fuzzy compact linear operators on fuzzy normed spaces


Edition: Volume 6 Issue 4, April 2017,


Pages: 1433 - 1438


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top